×

zbMATH — the first resource for mathematics

Relative functor categories and categories of algebras. (English) Zbl 0165.32902

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] André, M., Categories of functors and adjoint functors, Batelle Rept., (1964), Genève · Zbl 0146.02401
[2] Beck, J. M., Triples, algebras and cohomology, (Dissertation, (1967), Columbia University)
[3] Beck, J. M., The tripleableness theorem, (Mimeographed notes, (1967), Cornell University)
[4] Bénabou, J., Catégories avec multiplication, C. R. Acad. Sci. Paris, 256, 1887-1890, (1963) · Zbl 0111.02201
[5] Bénabou, J., Algèbreélémentaire dans LES catégories avec multiplication, C. R. Acad. Sci. Paris, 258, 771-774, (1964) · Zbl 0127.24901
[6] Bénabou, J., Catégories relatives, C. R. Acad. Sci. Paris, 260, 3824-3827, (1965) · Zbl 0136.00702
[7] Bunge, M. C., Categories of set valued functors, (Dissertation, (1966), University of Pennsylvania)
[8] Eilenberg, S.; Kelly, G. M., Closed categories, (Proceedings of the Conference on Categorical Algebra, La Jolla 1965, (1966), Springer Berlin-Heidelberg-New York) · Zbl 0192.10604
[9] Eilenberg, S.; Moore, J. C., Adjoint functors and triples, Ill. J. Math., 9, 381-398, (1965) · Zbl 0135.02103
[10] Freyd, P. J., Abelian categories, (1964), Harper and Row New York · Zbl 0121.02103
[11] Freyd, P. J., Algebra-valued functors in general and tensor products in particular, Coll. Math., 14, 89-106, (1966) · Zbl 0144.01003
[12] Gabriel, P.; Zisman, M., Calculus of fractions and homotopy theory, (1967), Springer Berlin-Heidelberg-New York · Zbl 0186.56802
[13] Godement, R., Théorie des faisceaux, (1958), Hermann Paris · Zbl 0080.16201
[14] Huber, P. J., Homotopy theory in general categories, Math. Ann., 144, 361-385, (1961) · Zbl 0099.17905
[15] Kan, D. M., Adjoint functors, Trans. AMS, 87, 294-329, (1958) · Zbl 0090.38906
[16] Kelly, G. M., On Maclane’s conditions for coherence of natural associativities, commutativities, etc., J. Algebra, 1, 397-402, (1964) · Zbl 0246.18008
[17] Kelly, G. M., Tensor products in categories, J. Algebra, 2, 15-37, (1965) · Zbl 0135.02102
[18] Lambek, J., Completions of categories, Springer Lecture Notes in Mathematics, 24, (1966) · Zbl 0143.02802
[19] Lawvere, F. W., Functorial semantics of algebraic theories, (Dissertation, (1963), Columbia University) · Zbl 0119.25901
[20] Lawvere, F. W., An elementary theory of the category of sets, (Proc. Nat. Acad. Sci. U.S.A., 50, (1963)), 869-872 · Zbl 0119.25901
[21] Lawvere, F. W., The category of categories as a foundation for mathematics, (Proceedings of the Conference on Categorical Algebra, La Jolla 1965, (1966), Springer Berlin-Heidelberg-New York) · Zbl 0192.09702
[22] Linton, F. E.J., Autonomous categories and duality of functors, J. Algebra, 2, 315-349, (1965) · Zbl 0166.27503
[23] Linton, F. E.J., Some aspects of equational categories, (Proceedings of the Conf. on Cat. Alg., La Jolla 1965, (1966), Springer Berlin-Heidelberg-New York) · Zbl 0166.27503
[24] Linton, F. E.J., Autonomous equational categories, J. Math. Mech., 15, 637-642, (1966) · Zbl 0146.25104
[25] {\scLinton, F. E. J.}, An outline of functorial semantics. To appear.
[26] {\scLinton, F. E. J.}, Applied functorial semantics. To appear.
[27] {\scLinton, F. E. J.}, Coequalizers in categories of algebras. To appear.
[28] MacLane, S., Natural associtivity and commutativity, Rice university studies, 49, 28-46, (1963) · Zbl 0244.18008
[29] MacLane, S., Categorical algebra, Bull. A.M.S., 71, 40-106, (1965) · Zbl 0161.01601
[30] Manes, E. G., A triple miscellany: some aspects of the theory of algebras over a triple, (Dissertation, (1967), Wesleyan University)
[31] Mitchell, B., Theory of categories, (1965), Academic Press New York
[32] Mityagin, B. S.; Sˇvarc, A. S., Functors in categories of Banach spaces, Russian Mathematical Surveys, 19, (1964) · Zbl 0129.08205
[33] Sikorski, R., Boolean algebras, (1964), Springer Berlin-Heidelberg-New York · Zbl 0191.31505
[34] Spanier, E., Quasi-topologics, Duke Math. J., 30, 1-14, (1963)
[35] Verdier, J. L., ExposéIV, (Séminaire Artin-Grothendieck, Fas., 1, (1963-1964))
[36] Yoneda, N., On the homology theory of modules, J. Fac. Sci. Univ. Tokyo, Sect. I.7, 193-221, (1954) · Zbl 0058.01902
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.